MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATHTRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATHTRIO INTRODUCER, 10F, ACT; INTRODUCER, CATHETER
Model Number 406963
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
During a paroxysmal supraventricular tachycardia (pvst) ablation procedure, a blood leak occurred.After placing the sheath, blood began to leak from one of the hemostasis valves of the sheath.The sheath set was replaced and the procedure was completed with no adverse consequences to the patient.No additional femoral vein puncture was required for replacing the sheath.The device will not return as the patient was hcv positive.

Brand Name
FAST-CATHTRIO INTRODUCER, 10F, ACT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12507560
Report Number3005334138-2021-00587
Device Sequence Number5173793
Product Code DYB
UDI-Device Identifier05414734204057
UDI-Public05414734204057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number406963
Device Catalogue Number406963
Device Lot Number7678049
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1